# SDR AALA20090513TUL33

- Difficulty date: May 6, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SMALL EDGE OF CUSP SHEET FOR CORROSION REMOVAL, STA 871.  INSTALLED SMALL DOUBLER ON CUSP, .032; 7075-T6, PER AARD 53-20-00-16.
